Type your health question here. Get expert advice.
Ask health and wellness questions and get free answers from top experts and other women who've been there. Click "ask" and your question is associated with your username. Click "ask secretly" and your question is anonymous.
Evelyn Resh MPH,CNM(Certified Sexuality Counselor & Nurse-Midwife)answered(8/16/2012)This is not quite enough information to be fully confident in the answer I am giving you, but here's some basic information that might be helpful. If you get nauseated from taking birth control pills, make sure to try taking them with food as opposed to on an empty stomach. Also, you really need more than a 1 month trial to decide if they're the right method for you. Lastly, the blackish mucous discharge you're describing is often old blood that has become de-oxygenated in the vagina before it makes its way onto your pad. It is blood, but old blood that's been in the vagina for a while. In essence, this sounds like a normal course for one month on a pill. Give this a bit a couple more months before you make a final decision. Take your pill at around the same time everyday and with food. It doesn't sound like you missed your period but had a period that is typical of being on a hormonal method of birth control.